Ownership and Corporate Governance of Stock Exchanges, Comment


Perlitz, Manfred


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Institutional and Theoretical Economics : JITE
Volume: 154
Issue number: 1
Page range: 257-260
Place of publication: Tübingen
Publishing house: Mohr Siebeck
ISSN: 0044-2550, 0932-4569
Publication language: German
Institution: Business School > Internat. Management (Perlitz Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Perlitz, Manfred (1998) Ownership and Corporate Governance of Stock Exchanges, Comment. Journal of Institutional and Theoretical Economics : JITE Tübingen 154 1 257-260 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item